Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Red bumps after waxing arms

I am a male and got my arms waxed at home using 'Veet Hair Removal Strips' The next day, I got these large bumps on my hands, as well as a rash all over my arm. These bumps started oozing out a green liquid, so I visited the dermatologist. I was told that the skin in this area has got infected, so I was given an antibiotic called Sporidex as well as a cream containing Betamethasone+Neomycin.

A week after using this cream, the bumps have gone down a little, but they don't seem to be blending with the skin at all. I have uploaded some pictures of how they currently look: https://dl.dropbox.com/u/14185722/20120812_164741.jpg AND https://dl.dropbox.com/u/14185722/20120812_164557.jpg

I would like to know, will these bumps remain permanently, like scars? Do I have to apply any other creams to make them go away? Any pills to take?
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi there!
Using a new product may cause allergies in those with sensitive skin. You have already been taking treatment for your allergic rashes. These scars will eventually go away but scars can be unsightly and can affect a person’s level of self-confidence. With the use of specially designed treatments their appearance can be reduced. It is best to discuss it with your dermatologist. Only an examination can help in deciding what treatment is most suitable for you. Next time do consult your doctor before using any hair removal product. Do write to us again.
Best wishes!
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions